# SDR 96FDEA00989

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505FE
- Make and model: Boeing 727-25
- Aircraft serial: 18276
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 334-352
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION C53-100-01 SKIN AND DOUBLER BULGING BS 334 - BS 352, LBL 21 - LBL 26, WL 145.  REMOVED FASTENERS FROM SKIN, FOUND NO CORROSION UNDER SKIN OR DOUBLER.  FABRICATED DOUBLER AND INSTALLED, AND INSTALLED ALL FASTENERS IAW SRM 53-30-03.
